W-shaped chirp free and chirped bright, dark solitons for perturbed nonlinear Schrödinger equation in nonlinear optical fibers

Annamalai Muniyappan, Muthuvel Sharmila, Elumalai Kaviya Priya, Sekar Sumithra, Anjan Biswas*, Yakup Yıldırım, Maggie Aphane, Seithuti P. Moshokoa, Hashim M. Alshehri

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In the present investigation, we employed the Jacobi elliptic function (JEF) method to invoke the perturbed nonlinear Schrödinger equation with self-steepening (SS), self-phase modulation (SPM), and group velocity dispersion (GVD), which govern the propagation of solitonic pulses in optical fibres. The proposed algorithm proves the existence of the family of solitons in optical fibers. Consequently, chirped and chirp free W-shaped bright, dark soliton solutions are obtained from dn(ξ), cn(ξ) and sn(ξ) functions. The final results are displayed in three-dimensional plots with specific physical values of GVD, SPM and SS for an optical fiber.

Original languageEnglish
Pages (from-to)128-144
Number of pages17
JournalProceedings of the Estonian Academy of Sciences
Volume72
Issue number2
DOIs
Publication statusPublished - 2023

Keywords

  • Jacobi elliptic function method
  • NLS equation
  • differential equation
  • solitons

Fingerprint

Dive into the research topics of 'W-shaped chirp free and chirped bright, dark solitons for perturbed nonlinear Schrödinger equation in nonlinear optical fibers'. Together they form a unique fingerprint.

Cite this